|Zantac with Combivir & Sustiva
Dec 25, 2005
I have GERD, and just started my regiman of Combivir & Sustiva. My stomach acid bothers me so much at night that I take a 150mg Zantac at 6pm (dinner time) and my Combivir/Sustiva at 9pm. Is this enough time for the meds to work properly or should I take my Zantac earlier or not take it at all?
| Response from Dr. Pierone
Hi, there should not be a problem with Zantac and this combination. Other agents like Reyataz have significant interactions with medications that interfere with stomach acid (like Prilosec). Thanks for posting and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Sex With Hooker Worried I Have HIV
- Bronchitis After Kissing Cut On Lip Worried I Have HIV
- Coated Tongue After Condom Broke Anal Worried I Have HIV
- Diarrhea After Licking Genital Worried I Have HIV
- Headache After Insertive Anal Sex Worried I Have HIV
- Hpv After Insertive Anal Sex With Condom What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.